Korean J. Math. Vol. 20 No. 2 (2012) pp.225-237
STRONG CONVERGENCE OF AN ITERATIVE ALGORITHM FOR SYSTEMS OF VARIATIONAL INEQUALITIES AND FIXED POINT PROBLEMS IN q-UNIFORMLY SMOOTH BANACH SPACES
Main Article Content
In this paper, we introduce a new iterative scheme to investigate the problem of finding a common element of nonexpansive mappings and the set of solutions of generalized variational inequalities for a k-strict pseudo-contraction by relaxed extra-gradient methods. Strong convergence theorems are established in q-uniformly smooth Banach spaces.
This work is licensed under a Creative Commons Attribution-NonCommercial 3.0 Unported License.